Translator Disclaimer
September 1957 A new proof of theorems of Perron and Frobenius on non-negative matrices: I. Positive matrices
Alfred Brauer
Duke Math. J. 24(3): 367-378 (September 1957). DOI: 10.1215/S0012-7094-57-02445-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 3 • September 1957
Back to Top